MathSciNet Relay Station
MathSciNet bibliographic data
MR783914 (86j:57020) 57S30 (53C50)
Kamishima, Yoshinobu Lorentz space forms and virtually solvable groups. Indiana Univ. Math. J. 34 (1985), no. 2, 249–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement